Approximating the traffic grooming problem. Flammini, M., Moscardelli, L., Shalom, M., & Zaks, S. J. Discrete Algorithms, 6(3):472–479, 2008.
Approximating the traffic grooming problem [link]Paper  doi  bibtex   
@article{DBLP:journals/jda/FlamminiMSZ08,
  author    = {Michele Flammini and
               Luca Moscardelli and
               Mordechai Shalom and
               Shmuel Zaks},
  title     = {Approximating the traffic grooming problem},
  journal   = {J. Discrete Algorithms},
  volume    = {6},
  number    = {3},
  pages     = {472--479},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jda.2007.09.001},
  doi       = {10.1016/j.jda.2007.09.001},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jda/FlamminiMSZ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0